# SDR CALA2019110101870

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A123276A
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 5OOG INNER CORD AT S-24L TO S-26L FRAME AT STA 500G REPAIRED PER EC/RA5311-02279 REF FLEET CYCLE L OG PG.9702467 FOR ALL WORK PERFORMED. INITIATE D.I.P PER EC/RA 5 311-02279 STEP 11 TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNIN G TO CONTACT ENGINEEING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEF ORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS" OK TO DIP FRAME AT STA 500G REPAIRED PER EC/RA5311-02279 REF FLEET CYCLE L OG PG.9702467 FOR ALL WORK PERFORMED. INITIATE D.I.P PER EC/RA 5 311-02279 STEP 11 TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNIN G TO CONTACT ENGINEEING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEF ORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE...UK/U354344 QC REVIEWED INIT: PLN/ENG >68,000<69,000 TAFC TA: 75,000 TAFC...UK/U354344
